# SDR CA090616004

- Difficulty date: June 13, 2009
- Submitted: October 23, 2009
- Operation: General aviation
- Make and model: Gruman FIRECAT
- Aircraft time: 5,497 hours
- Engine: Wright 982C9HE2
- Propeller: Hamstd 43D51
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Chafed
- Location: Hydraulic Sys
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

WHILE SERVICING ACFT NOTICED HYD FLUID LEAKING FROM A RIGID YD LINE IN THE RT MLG WHEEL WELL.  IT WAS DETERMINED THAT THE LEAK WAS COMING FROM THE MLG DOOR OPEN HYD LINE.  THE LINE WAS REPLACED, BLED AND LEAK CHECKED.
